# SDR USAA2009092392596

- Difficulty date: September 22, 2009
- Submitted: September 23, 2009
- Operation: Air carrier
- Aircraft: N193UW
- Make and model: Airbus A321-211
- Aircraft serial: 3584
- Aircraft time: 4,041 hours, 1,334 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cylinder
- Part number: FE240005
- Part serial: FR2583
- Condition: Low Pressure
- Location: L2 Door
- Part time: 4,041 hours, 1,334 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT 1500 - PHL - EMERGENCY EGRESS SYSTEM - FLIGHT ATTENDANT REPORTS DOOR 2L SLIDE PRESSURE LIGHT ILLUMINATED ON PANEL.  MAINTENANCE SERVICED 2L DOOR ASSIST BOTTLE IAW AIRBUS MAINTENANCE MANUAL 52-22-00-03.
